# SDR SWAA2015040838267

- Difficulty date: February 19, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 25,839 hours, 16,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT DOOR CUT OUT PAN CORRODED AROUND RIVNUTS.  R & R PAN IAW SRM.
